Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[BOW+14]  Decidability results for the boundedness problem

BlumensathOttoWeyer2014 (Article)
Author(s)Blumensath, Achim and Otto, Martin and Weyer, Marc
Title« Decidability results for the boundedness problem »
JournalLogical Methods in Computer Science
Volume10
Number3
Year2014

BibTeX code
@article{BlumensathOttoWeyer2014,
  title = {Decidability results for the boundedness problem},
  year = {2014},
  journal = {Logical Methods in Computer Science},
  number = {3},
  author = {Blumensath, Achim and Otto, Martin and Weyer, Marc},
  volume = {10},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!